Constipation is not a consequence of an emotional disorder, at least not initially. However, a lifetime of bowel problems could make anyone question his sanity, and lose his stability. If you eat mostly fiber-free foods, such as animal products (e.g. fish, pork, beef, chicken, lobster, cheese, milk, etc.), visible fats (e.g. butter and corn oil), alcohol, and grains that are highly refined (e.g. white bread and white rice), then little will be left to make feces with adequate bulk. Your BM will resemble hard rabbit pellets.
To read about hemorrhoids visit: http://hemorrhoidsremedies.net
Hi All thanks for the replies,
I am 69 days on tamoxifen now and still taking laxatives (laxido). I take just one sachet per day, but drink fresh smoothies that I put seeds in (flax, hemp, sunflower and pumpkin). I also take sageleaf. The hot sweats and flushes are still there but not as bad, the moods however are! I am seeing my consultant on Wed 19th March so will ask about all these issues. I have also developed a dry cough too!
I too feel like chucking my tablets but I keep thinking give it time, but 2 years and people are still having issues...................oh well will ask on Wed.
If you want to make smoothies for yourself, I bought one of these (at full price).
It is FAB! I use it every day. It even grinds spices!!! It helps you consume your five a day (plus more) in a more enjoyable way. It is also MUCH cheaper than the Nutribullet (retails for £100). There are tons of recipes out there to play with.
Thanks all xx
Hi girls - please add me to this list. I've been on Tamox since August 2013, and first it stopped my periods, then dry skin, followed by constipation. So uncomfortable round the lower abdomen:( I drink water by the liter and eat prunes and follow a mostly vegan gluten free diet. Only had to take a laxative once so far. That worked:) Wouldn't want to take them too much as I hear they cause your bowel to get lazy or something.
I haven't gained any weight though, and I'm seeing my doc re my vit D next week.
I'm having joint pains too - I feel like I've aged 30 years in 3 months of tamoxifen, the pain wakes me up at night. I've started taking VitD and turmeric supplements as these were recomended to me, but too early to see if they're making a difference yet.
Constipation, weight gain, fatigue and sleep disturbance, brittle nails and thinning hair. Oh the joys!
I have major constipation with Tamoxifen and the weight I have put on in a month is unbelievable, I too have cravings even if I've had a meal, does anyone have joint pains? Some days I can hardly walk. x
Thanks for the reply Freda. I am going to mention it this morning and see what they say. Funnily enough my eyes are dry this morning too!
I started Tam about 3 weeks before radiotherapy. During Rads, althought increasing my fluid intake as instructed I had dry eys, dry mouth, really all dry mucus membranes this included constipation. The Rads team insisted they were not doing anything to cause it and blamed the Tam. After rads finished, everything reverted to normal. So if it was the Tamoxifen it has worn off for me. I don't know what to advise in the mean time as it seemed to make no difference what I ate. Good luck!
Hi I am new here and have been on tamoxifen for 18 days.
My mouth is always dry as is my skin. I take in lots of water. I have bottles everywhere, car bedroom and any where I go I take a drink. I recentley decided to change my diet too. I had an emergency operation for a hernia 9 days after breast surgery.I have had prolems with my bowels for years (after a hysterectomy). I was informed that I'd had a hernia for many many years and this has caused the bowel problems. So I bought granola and nuts, plus extra fruit. Well yesterday I had the mother of all constipation to the extent that I could not pass anything without having excrutiating pain (I have haemorrhiods too). I even managed to get an enema which helped a little. I did manage to get shut of the blockage, oh had taken lactulose and senna for 2 days too.
To be honest I am quite fed up with feeling like a medical marvel since being diagnosed with breat cancer on 14th Now 2013. So any advice would be greatly appreciated.
I also have major hot flushes, not sweats even though I have gone through the change. I feel constantly peckish even after eating so snack more than I should. I have now banned nuts and granola from my house as this is what I was passing and think it may have caused an anal fissure.
I have bought prune juice and tons of extra fruit, pro-biotic drinks and live yoghurt to repopulate my gut flora. As I said though I have had quite enough and do not want to be to and fro-ing to the GP. I have only just started my radiotherapy so I think I have enough appointments for now.
Any advice please.
(typed whilst sitting on a cushion)